Warning: Don’t read this while eating. In fact, feel free to skip this post altogether. It’s only here because I promised myself I would document my battle with these migraines and the process to curing them.
Well the specialist said the most likely side effects of increasing the Deseril dosage would be stomach upsets from the increased acid production and cramping of the extremities as it is a vascular constrictor.
Well we’ve stepped up two of the four increments. There have been no cramping or issues with the extremities – yay!
There has been some issues with the increased stomach acid production. the first week there was mild diarrhea. The day I went to second increment, my body thought I had been poisoned. Three days of wishing I was dead and literally not being able to move more than 5 metres from the toilet safely.
At least this didn’t start on the evening before a long weekend this time 🙂 Saw a chemist/pharmacist and got some over-the-counter medications to reduce the symptoms to the point where I could at least sleep back in my bedroom.
I was finally able to see the GP yesterday who believes that the severe symptoms were due to a case of viral gastritis going around town, not necessarily due to the Deseril side effects.
So I’ve been given some Lomatil to reduce the gastritis. Already these are working – I can now eat more than dry toast and boiled water (YAY!!!!!) We’ve decided to stay on increment two of the Deseril for another week to let everything settle down. We’ll increase to step three next Wednesday instead. If my body thinks it’s been poisoned again, my GP can make a house call!